# SDR 07252005A

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N304CE
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 30,379 hours, 35,254 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT ENGAGED THE FLAPS DO NOT MOVE.  FOUND MINOR STICKING BETWEEN FLAP AND COVE WHERE FRESHLY PAINTED.  SMOOTHED SURFACE AND LUBRICATED.
